# SDR SWIA200922030

- Difficulty date: April 7, 2009
- Submitted: July 17, 2009
- Operation: Air carrier
- Aircraft: N613SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Aircraft time: 17,406 hours, 12,023 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 CRACKED AND CORRODED. (C CHECK) REPAIRED PER SRM.
